MathSciNet Relay Station
MathSciNet bibliographic data
MR344697 35L60 (47H15)
Levine, Howard A. Instability and nonexistence of global solutions to nonlinear wave equations of the form $Pu\sb{tt}=-Au+{\cal F}(u)$. Trans. Amer. Math. Soc. 192 (1974), 1–21.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement